# SDR AALA202201196056

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737*
- Aircraft serial: 33344
- Aircraft time: 13,368 hours, 5,617 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. REPLACED UPPER PIN ROLLER CARRIAGE ASSEMBLY PER CMM 25-40-64.
